Markov-like set-valued functions on finite graphs and their inverse limits

Hayato Imamura

Research output: Contribution to journalArticle


We introduce Markov-like functions on finite graphs and define the notation of the same pattern between those Markov-like functions. Then we show that two generalized inverse limits with Markov-like bonding functions on finite graphs having the same pattern are homeomorphic. This result gives a generalization of our recent result [6].

Original languageEnglish
Pages (from-to)175-186
Number of pages12
JournalTopology and its Applications
Publication statusPublished - 2019 Sep 1



  • Inverse limits
  • Markov maps
  • Set-valued functions
  • Upper semi-continuous

ASJC Scopus subject areas

  • Geometry and Topology

Cite this